# SDR USAA980658

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N51905
- Condition: Corrosion
- Location: Bs 1660-1681
- Part time: 44,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 3 INCH AREA OF CORROSION BS 1660-1681 RBL 10 SHEAR WEB/ANGLE.  INSTALLED NEW WEB/CHORD PER SRM 53-60-51.  (M)
